MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. 2008K2 HEMODIALYSIS SYS. OLC/DIASAFE PLS; Dialyzer, High Permeability With Or Without Sealed Dialysate System

ERIKA DE REYNOSA, S.A. DE C.V. 2008K2 HEMODIALYSIS SYS. OLC/DIASAFE PLS; Dialyzer, High Permeability With Or Without Sealed Dialysate System
Catalog Number 190610
Medical Device Problem Codes Mechanical Problem (1384); Reflux within Device (1522)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.
 
Event or Problem Description
A user facility's biomedical technician (bmt) reported that a 2008k2 hemodialysis (hd) machine experienced a saline back that backfilled during a simulated treatment.The backfill was visually observed at the end of treatment.The bmt said that he set the machine up for simulated treatment in his shop then walked away.He did not know if there were any machine alarms.He did not visually see the bag refilling.The bmt reported that there were no quick disconnects on the drain line and that the drain line length and height were within specification.He was not sure if the machine has had the cbe upgrades.A patient was not connected to the machine at the time of the incident.The bmt said that the saline bag backfill was not due to user error.The machine remains out of service as he has not yet had time to work on it.

Brand Name
2008K2 HEMODIALYSIS SYS. OLC/DIASAFE PLS
Common Device Name
Dialyzer, High Permeability With Or Without Sealed Dialysate System
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
Manufacturer (Section G)
ERIKA DE REYNOSA, S.A. DE C.V.
director, quality systems
900 w zaragosa drive suite d
pharr TX 78577
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
+1(617)417-5172
MDR Report Key23570211
Report Number0008030665-2025-02769
Device Sequence Number18609067
Product Code KDI
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K153449
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 09/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number190610
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2025
Supplement Date Received by Manufacturer09/02/2026
Initial Report FDA Received Date11/17/2025
Supplement Report FDA Received Date09/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/20/2009
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown